# SDR IPXA2022051882229

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300*
- Aircraft serial: 0820
- Aircraft time: 24,416 hours, 14,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAREF;M781500 COURIER/SUPERNUMARARY AREA INTERIOR EMERGENCY LIGHT SYSTEM INOPR&R'D EMERGENCY POWER SUPPLY BATTERY (BATTERY FAULT DISPLAYED ON BITE TEST) IN REFERENCE TO AMM 33-51-14 OPS NORMAL AT THIS TIME. THIS CLEARS M781500. PLACARD REMOVED. EFF. SOURCE REF. 33-51-14-01.
